# SDR 08FDEA04237

- Difficulty date: October 6, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 55,637 hours, 35,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457922
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED BS 990 S24L. BLENDED OUT AREA AND FOUND MATERIAL LOSS OUT OF LIMITS. CUT OUT DAMAGED AREA IAW SRM 53-30-3, FABRICATED DOUBLER AND FILLER IAW SRM 53-30-3 AND 53-30-3. INSTALLED REPAIR PARTS IAW SRM 53-30-3 AND 51-30-2.
